# SDR KCSA111282

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK BS 720 FWD SIDE OF FRAME FROM STR 7L TO 4R HAS AREAS OF LIGHT CORROSION.
